Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Locally tauberian theorems for meromorphic functions of lower order less than one


Author: Albert Edrei
Journal: Trans. Amer. Math. Soc. 140 (1969), 309-332
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9947-1969-0241641-1
MathSciNet review: 0241641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241641-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society